# SDR 99ZZZX52

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont GTSIO520L
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 632623A23
- Condition: Mismanufactured
- Location: Oil System
- Component: 632623A22
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TCM OIL PUMP HOUSING WAS PURCHASED FORM LOCAL AVIALL DISTRIBUTION BRANCH.  UPON VISUAL INSPECTION OF PART PRIOR TO ASSY AND DIMENSIONAL CHECKS, NOTED THE CHAMBER DEPTH WAS BELOW MINIMUM SPECS PER MANUAL.  FURTHER INVESTIGATION REVEALED MACHINING STEP WAS NOT CLEANED UP IN THE RADIUS.  THIS CAUSES THE GEARS TO SIT UP HIGHER IN THE CHAMBER BORE AND WHEN THE SCAVENGE PUMP HOUSING IS INSTALLED OVER THE TOP, THERE IS NO END CLEARANCE CAUSING GEARS TO BIND UP.  SUBMITTER RECOMMENDED COMPLETE VISUAL AND DIMENSIONAL CHECK ON ALL HOUSINGS PRIOR TO ASSY.  (THIS IS THE SECOND HOUSING FOUND, WITH THESE CIRCUMSTANCES).
